# SDR DALA2025091806858

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N326DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55297
- Aircraft time: 2,961 hours, 1,177 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERTING TO PHL DUE TO STABILIZER TRIM FAIL.  FOUND OMS FAULT CODES 2741F0013, 2741F0036 AND 2741F0037. DUE TO INFLIGHT MSG, HSTA REPLACED. (LP# 7769944)
